# SDR GLBA20111222F

- Difficulty date: December 21, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N257GL
- Make and model: Beech 1900D
- Aircraft serial: UE257
- Aircraft time: 31,392 hours, 38,177 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 144040GLA
- Condition: Torn
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIG EVENT - PILOT REPORTED THAT THE AIR STAIR DOOR ROPE HAS TORN RUBBER SHEATHING.  MX REPLACED THE UPPER AFT CABLE IAW BMM 52-10-02, PN: 1440-40GLA.
